Amdepin

Amdepin Overdosage

amlodipine

Manufacturer:

Cadila Pharma

Distributor:

Pahang Pharmacy
Full Prescribing Info
Overdosage
There is no well documented experience with Amdepin overdosage. Since amlodipine absorption is slow, gastric lavage may be worthwhile in some cases. Available data suggest that gross overdosage could result in excessive peripheral vasodilation with subsequent marked and probably prolonged systemic hypotension. Clinically significant hypotension due to Amdepin overdosage calls for active cardiovascular support including monitoring of cardiac and respiratory function, elevation of extremities, and urine output. A vasoconstrictor agent may be helpful in restoring vascular tone and blood pressure provided that there is no contraindication to its use. Since amlodipine is highly protein-bound, dialysis is unlikely to be of benefit.
Register or sign in to continue
Asia's one-stop resource for medical news, clinical reference and education
Sign up for free
Already a member? Sign in